# SDR FDEA202105251398

- Difficulty date: May 25, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 74,352 hours, 27,565 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EVACUATION SLIDE LIGHT WILL NOT ARM    REPOSITIONED GIRT BAR, ARMED DOOR AND SLIDE LIGHT ILLUMINATES, REF AMM 25-66-10-02. OK FOR SERVICE
